# SDR CALA2022051601254

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5311275220200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2020-20-05) DURING ROTO PROBE OF RH FR16 FOUND HOLES #A #B #C #8 & #9 WITH CRACK INDICATION ON THE FRAME LAYER REPAIR BEFORE NEXT FLIGHT. ()
